Last hour about the health of Kerem Bürsin that seems not to be at his best and that has worried everyone with this hard photograph.
This morning the actor of ‘Love is in the air’ has worried us all when publishing this image where we see that Have taken a way and Are administering serum and who knows if any medication in him.
In Kerem Bürsin’s story we can read a confusing message: “It’s great when you start a new program and you get sick” and next to the message an emoji of a man covering his face. P>
And we say it is confusing because we do not know what type of ‘program’ the actor refers. Will it be a training program? Will it be a television program? whatever it is, what is clear is that Something happens to Kerem and is generating many comments on social networks. A few weeks ago, we already told you the stir that had mounted the rumor about a possible infarction of Kerem when he visited the United States, so this image scares us and worries that Something happens with the health of Kerem Bürsin And it is no longer a simple rumor, we have the image that it is.
Kerem Bürsin has just returned from Texas where he visited his parents and his sister and although it was to rest a few days, the truth is that he has not stopped and has even had time to visit the gym where he trained when he was Teen. In a fun image, Kerem until he came to comment that with age he no longer saw equally close, which moved his fans who took away importance by attributing him to normal views tired of age.
And we do not know if what is managing Kerem Bürsin intravenously Is serum due to dehydration caused by exhaustion or some type of medication due to an infection or something worse. /p>
We are Very concerned about the health status of Kerem Bürsin and from here we wish you not anything and recover soon since it has ahead of the completion of its series ‘an unusual story’ And several projects among hands that we are sure that Kerem does not want to postpone for anything in the world.